| Model Number |
TCX-800 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Seroma (2069)
| Date of Event |
10/15/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient called and reported a left side rupture, the left side breast was very large, left side fluid, and exchange from textured to smooth breast implants due to the patient¿s concern with the product.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: weight to the spec, broken shell, wear abrasion, and crease flat.A microscopic analysis was performed which identified: sharp broken on anterior.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: -sharp broken on anterior assessed as unidentified (tear) opening.
Event or Problem Description
The device has been explanted.